# SDR FDEA202110232602

- Difficulty date: October 23, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 74,666 hours, 28,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 149N755018
- Condition: Cracked
- Location: Zone 100
- Part time: 74,666 hours, 28,713 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RWW FWD CUTOUT STA 1060 SEAL RETAINER CHANNEL CLIP CRACKED 35" IN OB REMOVED AND REPLACED SUPPORT BRACKET R/H W/W STA 1060 IAW FEDEX B757 DWG   149N7550 REV: H AND SRM 51-40-02 AND SEAL RETAINER CHANNEL
